dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

James A. Muir (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


9Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJames A. Muir, Douglas R. Stinson: On the low hamming weight discrete logarithm problem for nonadjacent representations. Appl. Algebra Eng. Commun. Comput. 16(6): 461-472 (2006)
6Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJames A. Muir, Douglas R. Stinson: Minimality and other properties of the width-w nonadjacent form. Math. Comput. 75(253): 369-384 (2006)
5Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJames A. Muir, Douglas R. Stinson: New Minimal Weight Representations for Left-to-Right Window Methods. CT-RSA 2005: 366-383
3Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJames A. Muir, Douglas R. Stinson: Alternative Digit Sets for Nonadjacent Representations. SIAM J. Discrete Math. 19(1): 165-191 (2005)
2Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJames A. Muir, Douglas R. Stinson: Alternative Digit Sets for Nonadjacent Representations. Selected Areas in Cryptography 2003: 306-319

Selection of 5 from 14 records - James A. Muir has 3 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page